# SDR CALA2015072400604

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 84,817 hours, 18,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62211
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR SIDE, HAS CRACK AT LIGHTNING HOLE, TOP END, UNDER DOOR SLIDE FWD ATTACH BRACKET.  COMPLIED WITH ECRA 5210-02655.  SEE WIPS FOR ALL WORK ACCOMPLISHED.
